# SDR ASAA2013111196581

- Difficulty date: November 11, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 66,794 hours, 38,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957U3
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB THRESHOLD CORRODED.  ACFT GROUNDED.  REMOVED AFT CARGO DOOR WEB IAW SRM 51-40-02 INSTALLED WEB ON AFT CARGO DOOR IAW DWG A-5330018186, REV NEW AND SRM 51-40-02 AND DWG 65-47957, REV D.
